# SDR CALA9801993

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 65273623
- Condition: Debonded
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H INBOARD AILERON TAB DEBONDED AT UPPER SKIN AND TRAILING EDGE AREA. THE AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-11.
